Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Champagne subregions of the unit disc


Author: Joanna Pres
Journal: Proc. Amer. Math. Soc. 140 (2012), 3983-3992
MSC (2010): Primary 31A15, 31A25
Published electronically: March 27, 2012
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This paper concerns harmonic measure on the domains that arise when infinitely many disjoint closed discs are removed from the unit disc. It investigates which configurations of discs are unavoidable for Brownian motion and obtains refinements of related results of Akeroyd, and of Ortega-Cerdà and Seip.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 31A15, 31A25

Retrieve articles in all journals with MSC (2010): 31A15, 31A25


Additional Information

Joanna Pres
Affiliation: School of Mathematical Sciences, University College Dublin, Belfield, Dublin 4, Ireland
Email: joanna.t.pres@gmail.com

DOI: http://dx.doi.org/10.1090/S0002-9939-2012-11393-0
PII: S 0002-9939(2012)11393-0
Keywords: Harmonic measure, capacity
Received by editor(s): May 12, 2011
Published electronically: March 27, 2012
Communicated by: Mario Bonk
Article copyright: © Copyright 2012 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.